Alert archive / West Virginia / Flood Watches in 2020
Flood Watch 2, NWS Charleston, WV
NWS Charleston, WV issued this flood watch at Feb 11, 2020, 11:55 AM EST for 4 states. It took effect at Feb 12, 2020, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 11, 2020, 11:55 AM EST (16:55 UTC)
- In effect from
- Feb 12, 2020, 4:00 PM EST
- Expired
- Feb 11, 2020, 12:14 PM EST
- In force
- Issued by
- NWS Charleston, WV
- Flood severity
- None
All 49 counties
Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Athens County, OH, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Morgan County, OH, Perry County, OH, Vinton County, OH, Washington County, OH, Buchanan County, VA, Dickenson County, VA, Barbour County, WV, Boone County, WV, Braxton County, WV, Cabell County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Lincoln County, WV, Logan County, WV, Mason County, WV, McDowell County, WV, Mingo County, WV, Nicholas County, WV, Pleasants County, WV, Pocahontas County, WV, Putnam County, WV, Raleigh County, WV, Randolph County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Wayne County, WV, Webster County, WV, Wirt County, WV, Wood County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 39 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 4.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
001 WGUS61 KRLX 111655 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Charleston WV 1155 AM EST Tue Feb 11 2020 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-120100- /O.NEW.KRLX.FA.A.0002.200212T2100Z-200213T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette-Southeast Fayette-Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- Including the cities of Russell, Harrisville, Montgomery, Ironton, Wayne, Paden City, Elkins, Fayetteville, Philippi, Birch River, Carter Caves State Park, Marietta, Saint Albans, Yatesville Lake State Park, Clintwood, Mullens, Grantsville, Beckley, Raceland, Oceana, Belington, Belmont, Bradley, Gary, Ceredo, Flatwoods, Pomeroy, Alum Creek, Gassaway, Parkersburg, Pennsboro, Somerset, Vienna, St. Marys, Elizabeth, Summersville, McConnelsville, Olive Hill, Middlebourne, Hamden, Pineville, Bridgeport, Harts, Belpre, Buckhannon, Ripley, Clay, Point Pleasant, Spencer, Madison, Meadow Bridge, Holly River State, Wellston, Grayson, Sistersville, Huntington, Prosperity, South Point, Richwood, Gallipolis, Lake Vesuvius, Jackson, War, South Charleston, Sutton, New Lexington, Cowen, Charleston, Stockport, Cannonsburg, Webster Springs, Crooksville, Grundy, Chapmanville, Louisa, Craigsville, Marlinton, Hurricane, Athens, Clarksburg, Hamlin, Burnsville, Kenova, McArthur, Williamson, Oak Hill, Grafton, Snowshoe, Glenville, Man, Vansant, Ravenswood, Harman, Ashland, Sophia, New Haven, Teays Valley, Weston, Logan, West Union, Welch, and Grayson Lake State Park 1155 AM EST Tue Feb 11 2020 ...FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... The National Weather Service in Charleston has issued a * Flood Watch for portions of northeast Kentucky...southeast Ohio... southwest Virginia and West Virginia, including the following areas, in northeast Kentucky, Boyd, Carter, Greenup and Lawrence KY. In southeast Ohio, Athens, Gallia, Jackson OH, Lawrence OH, Meigs, Morgan, Perry, Vinton and Washington. In southwest Virginia, Buchanan and Dickenson. In West Virginia, Barbour, Boone, Braxton, Cabell, Calhoun, Clay, Doddridge, Gilmer, Harrison, Jackson WV, Kanawha, Lewis, Lincoln, Logan, Mason, McDowell, Mingo, Northwest Fayette, Northwest Nicholas, Northwest Pocahontas, Northwest Raleigh, Northwest Randolph, Northwest Webster, Pleasants, Putnam, Ritchie, Roane, Southeast Fayette, Southeast Nicholas, Southeast Pocahontas, Southeast Raleigh, Southeast Randolph, Southeast Webster, Taylor, Tyler, Upshur, Wayne, Wirt, Wood and Wyoming. * From Wednesday afternoon through Thursday morning * With the rain today and the rain that has fallen earlier this week, has caused soils to become saturated. Streams, creeks and rivers are also running at elevated levels. With the expected rain on Wednesday and into Thursday, any rain will be mainly runoff. This will increase the chances for flooding along streams, creeks and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && $$ JS
1 follow-up statement
976 WGUS61 KRLX 111714 FFARLX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Charleston WV 1214 PM EST Tue Feb 11 2020 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-120115- /O.CAN.KRLX.FA.A.0002.200212T2100Z-200213T1500Z/ /O.NEW.KRLX.FF.A.0001.200212T2100Z-200213T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette-Southeast Fayette-Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Northwest Randolph-Southeast Randolph- Including the cities of Russell, Harrisville, Montgomery, Ironton, Wayne, Paden City, Elkins, Fayetteville, Philippi, Birch River, Carter Caves State Park, Marietta, Saint Albans, Yatesville Lake State Park, Clintwood, Mullens, Grantsville, Beckley, Raceland, Oceana, Belington, Belmont, Bradley, Gary, Ceredo, Flatwoods, Pomeroy, Alum Creek, Gassaway, Parkersburg, Pennsboro, Somerset, Vienna, St. Marys, Elizabeth, Summersville, McConnelsville, Olive Hill, Middlebourne, Hamden, Pineville, Bridgeport, Harts, Belpre, Buckhannon, Ripley, Clay, Point Pleasant, Spencer, Madison, Meadow Bridge, Holly River State, Wellston, Grayson, Sistersville, Huntington, Prosperity, South Point, Richwood, Gallipolis, Lake Vesuvius, Jackson, War, South Charleston, Sutton, New Lexington, Cowen, Charleston, Stockport, Cannonsburg, Webster Springs, Crooksville, Grundy, Chapmanville, Louisa, Craigsville, Marlinton, Hurricane, Athens, Clarksburg, Hamlin, Burnsville, Kenova, McArthur, Williamson, Oak Hill, Grafton, Snowshoe, Glenville, Man, Vansant, Ravenswood, Harman, Ashland, Sophia, New Haven, Teays Valley, Weston, Logan, West Union, Welch, and Grayson Lake State Park 1214 PM EST Tue Feb 11 2020 ...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... The National Weather Service in Charleston has issued a * Flash Flood Watch for portions of northeast Kentucky...southeast Ohio...southwest Virginia and West Virginia, including the following areas, in northeast Kentucky, Boyd, Carter, Greenup and Lawrence KY. In southeast Ohio, Athens, Gallia, Jackson OH, Lawrence OH, Meigs, Morgan, Perry, Vinton and Washington. In southwest Virginia, Buchanan and Dickenson. In West Virginia, Barbour, Boone, Braxton, Cabell, Calhoun, Clay, Doddridge, Gilmer, Harrison, Jackson WV, Kanawha, Lewis, Lincoln, Logan, Mason, McDowell, Mingo, Northwest Fayette, Northwest Nicholas, Northwest Pocahontas, Northwest Raleigh, Northwest Randolph, Northwest Webster, Pleasants, Putnam, Ritchie, Roane, Southeast Fayette, Southeast Nicholas, Southeast Pocahontas, Southeast Raleigh, Southeast Randolph, Southeast Webster, Taylor, Tyler, Upshur, Wayne, Wirt, Wood and Wyoming. * From Wednesday afternoon through Thursday morning * With the rain today and the rain that has fallen earlier this week, has caused soils to become saturated. Streams, creeks and rivers are also running at elevated levels. With the expected rain on Wednesday and into Thursday, any rain will be mainly runoff. This will increase the chances for flooding along streams, creeks and rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to Flash Flooding. Flash Flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. Stay away or be swept away. River banks and culverts can become unstable and unsafe. && Be prepared to take action if water levels rise quickly. $$ JS
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flood watch went out at Feb 11, 8:09 AM EST, 3 hours 46 minutes earlier.
Area forecast discussion, Feb 11, 8:09 AM EST, 3 hours 46 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 809 AM EST Tue Feb 11 2020 .SYNOPSIS... Cold front and surface low cross today. Another system brings unsettled weather late Wednesday into Thursday. Snow showers / flurries in its wake into Friday. Weekend starts cold / dry. && .NEAR TERM /THROUGH TONIGHT/... As of 810 AM Tuesday... Updated pops across southeast Ohio based on radar trends, essentially hanging onto chance for precipitation a little longer than previously forecast. Otherwise, no changes. As of 215 AM Tuesday... A wave has developed along the Appalachians to the southwest. This feature will ride up along the mountains enhancing rain showers this morning into the afternoon providing an additional quarter of an inch of rainfall south of I64/I79 with little accumulations elsewhere. Not expecting widespread flooding issues as QPF has come down a tad so holding off on any flood watch at this time, however since a few river point flood warnings are out will go ahead and leave mention of the potential for localized flooding in the HWO. The later shift will have a look at the potential for a watch for Wednesday when the next round of rainfall comes through. The cold frontal boundary draped over the area will push out to the southeast by the late afternoon today although low level moisture is left stagnant. Post frontal stratus lingering through most of the afternoon resulting in cloudy skies and little in the way of any diurnal trend today with temperatures halted around the upper 40's maybe a few 50's in certain locations. Northerly flow will back to a more westerly flow with upper level convergence drying out and pushing the showers out to the east which may linger in the northeast mountains a short while afterwards. High pressure will then build in from the west for the rest of today giving the area a break from shower activity while cold air advection from the northwest drops temperatures down to around freezing or below overnight. Another system from the southwest approaches increasing rain chances through early morning Wednesday. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... As of 500 AM Tuesday... Low pressure approaches from the southwest Wednesday, and then cuts up through the middle Ohio valley Wednesday night. The forecast reflects later onset of precipitation Wednesday compared with the previous package and central guidance, reflecting slower timing of virtually all of the model guidance. This limits the chance for frozen or freezing precipitation as the precipitation overspreads the area during mainly the afternoon. Pockets of freezing rain are possible in the mountains in the higher, colder portion of the mixed layer below the frontal inversion. Otherwise a few pellets or flakes could occur at the onset. Warm advection rain will move up quickly through the middle Ohio Valley Wednesday afternoon and evening, and then a solid band of showers will cross with the cold front Wednesday night. These showers could bring down strong winds aloft ahead of the cold front, especially over the mountains, but CAPE is forecast to be paper thin at best. The total QPF is one to one and a quarter inches over the middle Ohio valley, and three quarters of an inch to an inch over the central Appalachians, with a break provided by the warm sector there. Minor flooding problems are possible once again over the middle Ohio Valley, given the higher values, and little or no break. The system pulls out Thursday and Thursday night, but a deep, cold moist layer in its wake spells an overcast with snow showers or flurries right into Friday. High pressure will bring about a clear, cold Friday night. Central guidance temperatures looked OK, which reflects the warming ahead of the cold front Wednesday night, slowly falling temperatures Thursday, and then a cold period Thursday night through Friday night. && .LONG TERM /SATURDAY THROUGH MONDAY/... As of 500 AM Tuesday... High pressure continues the dry weather on Saturday, and then gives way to a southwest flow of milder air Saturday night and Sunday. Models are farther north with a short wave trough crossing Sunday, so the moisture feed from the south is not likely to be squeezed out this far south. Thus the chance for precipitation is greatly reduced from the previous package and central guidance Sunday into Sunday night. Another short wave trough tracking a little farther south may squeeze moisture out Monday amid continued low level southwest flow. A stronger system brings a better chance for rain Tuesday, amid strengthening southwest flow ahead of a cold front that crosses late Tuesday or Tuesday night. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... As of 630 AM Tuesday... Flow turns more northerly although light, while backing to a more westerly flow with the onset of another wave to the south riding up along the mountains enhancing rain showers this late morning. With high pressure to the west and low to the east through the rest of Tuesday, winds will stay westerly, generally at 5 to 10kt. Rain induced fog plagues most of the area this morning with IFR VIS/CIGs with some occasional VLIFR, however should be clearing out shortly after the front kicks out along with the help of high pressure slowly building in from the west. Chances of showers will be mainly confined to the mountains this afternoon with MVFR restrictions to VIS under any shower activity. Low CIGs will unfortunately persist in some post frontal stratus with occasional IFR at most terminals until the late afternoon with low level moisture becoming stagnate in the area. As high pressure and upper level convergence moves in by late afternoon clouds and rain will scatter out and mainly VFR will takeover for a short period until lower clouds and rain start to invade from the south due to another system that will move in from the southwest by Wednesday afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z WEDNESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: IFR/LIFR/VLIFR conditions could vary as rain moves back in through Tuesday afternoon. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 12 13 14 15 16 17 18 19 20 21 22 23 EST 1HRLY 07 08 09 10 11 12 13 14 15 16 17 18 CRW CONSISTENCY H H H H H H H H H H M H HTS CONSISTENCY H M M M L H H L M H H H BKW CONSISTENCY H H M L M H H M H H H H EKN CONSISTENCY H M H H H H M M M M H M PKB CONSISTENCY H M M L L M M L H H H H CKB CONSISTENCY L M H H H H H M H H H H AFTER 12Z WEDNESDAY... IFR in rain possible late Wednesday into Thursday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...TRM/JZ NEAR TERM...SL/JZ SHORT TERM...TRM LONG TERM...TRM AVIATION...JZ
Hazardous weather outlook, Feb 11, 3:54 AM EST, 8 hours 1 minute before
Hazardous Weather Outlook National Weather Service Charleston WV 354 AM EST Tue Feb 11 2020 VAZ003-004-WVZ027-028-030-032>034-039-040-515>526-120900- Dickenson-Buchanan-Clay-Braxton-Lewis-Taylor-McDowell-Wyoming-Upshur- Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 354 AM EST Tue Feb 11 2020 This Hazardous Weather Outlook is for southwest Virginia, and portions of central West Virginia, northeast West Virginia, northern West Virginia, southeast West Virginia and southern West Virginia. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. There is an additional 1/2 inch of rainfall today which could cause minor water issues and or flooding to poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another system expected late Wednesday through Thursday will bring the potential for periods of moderate to heavy rainfall. This could lead to water issues and or flooding, especially to poor drainage areas. There is the potential for up to 1 to 1.5 inches additional rainfall in localized areas during this time frame. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>026- 029-031-120900- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Gilmer-Harrison- 354 AM EST Tue Feb 11 2020 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, and portions of central West Virginia, northern West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. There is a low probability for widespread hazardous weather. Up to one half inch or more of rainfall can be expected, which could cause minor waters issues and or flooding to poor drainage areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another system expected late Wednesday through Thursday will bring the potential for periods of moderate to heavy rainfall. This could lead to water issues and or flooding, especially to poor drainage areas. There is a slight risk of excessive rainfall along the Ohio River Valley from Wednesday morning into Thursday morning. There is the potential for an additional 1 to 1.5 inches or more of rainfall in localized areas during this time frame. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Feb 11, 7:47 AM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 AM EST TUE FEB 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HEAVY RAIN MADISON 38.06N 81.80W
02/11/2020 M1.07 INCH BOONE WV EMERGENCY MNGR
24-HOUR RAINFALL. 24 HOUR RAINFALL AMOUNT FOR FEB. 10
CALENDAR DAY.
&&
EVENT NUMBER RLX2000469
MZSpecial weather statement, Feb 11, 10:19 AM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Charleston WV
1019 AM EST Tue Feb 11 2020
WVZ519>522-111815-
Southeast Webster-Southeast Nicholas-Northwest Webster-Northwest
Nicholas-
1019 AM EST Tue Feb 11 2020
...RAIN HAS CAUSED SMALL STREAMS AND CREEKS TO RISE IN NICHOLAS AND
WEBSTER COUNTIES...
At 1011 AM EST, the heavy rain has moved out of the area and only
light spotty showers will continue through the rest of morning.
Rainfall has averaged between 0.75 and 1.50 inches from yesterday
through this morning. This rain coupled with the already saturated
ground has caused small streams and creeks to rise. Some minor
flooding of low lying and poor drainage areas have been noted.
Please allow extra time for travel and Do not drive your vehicle
through flooded roadways.
Locations impacted include...
Summersville, Richwood, Webster Springs, Addison (Webster Springs),
Camden-On-gauley, Birch River, Craigsville, Camden On Gauley, Holly
River State, Cowen, Muddlety, Upper Glade, Swiss, Waneta, Boggs,
Hacker Valley, Drennan, Bergoo, Mount Nebo and Erbacon.
This includes Route 19 between mile markers 31 and 61.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
LAT...LON 3839 8024 3834 8035 3823 8036 3826 8044
3808 8071 3810 8088 3822 8099 3820 8102
3824 8104 3820 8108 3826 8123 3841 8091
3848 8082 3851 8088 3856 8079 3853 8065
3864 8052 3874 8046 3870 8028 3853 8018
TIME...MOT...LOC 1511Z 240DEG 49KT 3830 8047
21Local storm report, Feb 11, 10:27 AM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1027 AM EST TUE FEB 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLOOD DUNLOW 38.02N 82.43W
02/11/2020 WAYNE WV 911 CALL CENTER
ROUTE 152 CLOSED NEAR DUNLOW DUE TO HIGH WATER ALONG
TWELVEPOLE CREEK.
&&
EVENT NUMBER RLX2000470
MZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 10:00 PM EST | Areal Flood Warning | RLX | Tyler | 8 hr |
| Feb 11, 8:30 AM EST | Areal Flood Warning | RLX | Lincoln | 6 hr |
| Feb 11, 9:13 AM EST | Areal Flood Warning | RLX | Wayne | 5 hr |
| Feb 11, 10:19 AM EST | Special Weather Statement | RLX | Nicholas, Webster | 3 hr |
| Feb 11, 12:14 PM EST | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 28 more | 48 hr |
Nearby
Flood Watches in West Virginia, 2020Flood Watches in Ohio, 2020Flood Watches in Kentucky, 2020Every flood watch in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.